吴佳

Professor   Supervisor of Doctorate Candidates   Supervisor of Master's Candidates

Gender:Female

Alma Mater:大连理工大学

Degree:Doctoral Degree

School/Department:数学科学学院

Discipline:Operation Research and Control Theory

Business Address:创新园大厦B1207

E-Mail:wujia@dlut.edu.cn


Paper Publications

PROXIMAL POINT ALGORITHM FOR NONLINEAR COMPLEMENTARITY PROBLEM BASED ON THE GENERALIZED FISCHER-BURMEISTER MERIT FUNCTION

Hits:

Indexed by:期刊论文

First Author:Chang, Yu-Lin

Correspondence Author:Chen, JS (reprint author), Natl Taiwan Normal Univ, Dept Math, Taipei 11677, Taiwan.

Co-author:Chen, Jein-Shan,Wu, Jia

Date of Publication:2013-01-01

Journal:JOURNAL OF INDUSTRIAL AND MANAGEMENT OPTIMIZATION

Included Journals:SCIE、Scopus

Volume:9

Issue:1

Page Number:153-169

ISSN No.:1547-5816

Key Words:Complementarity problem; proximal point algorithm; approximation criterion

Abstract:This paper is devoted to the study of the proximal point algorithm for solving monotone and nonmonotone nonlinear complementarity problems. The proximal point algorithm is to generate a sequence by solving subproblems that are regularizations of the original problem. After given an appropriate criterion for approximate solutions of subproblems by adopting a merit function, the proximal point algorithm is verified to have global and superlinear convergence properties. For the purpose of solving the subproblems efficiently, we introduce a generalized Newton method and show that only one Newton step is eventually needed to obtain a desired approximate solution that approximately satisfies the appropriate criterion under mild conditions. The motivations of this paper are twofold. One is analyzing the proximal point algorithm based on the generalized Fischer-Burmeister function which includes the Fischer-Burmeister function as special case, another one is trying to see if there are relativistic change on numerical performance when we adjust the parameter in the generalized Fischer-Burmeister.

Pre One:A smoothing Newton method for mathematical programs governed by second-order cone constrained generalized equations

Next One:A continuation approach for solving binary quadratic program based on a class of NCP-functions